PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 163 | 2 | 177-191
Tytuł artykułu

Magnetic flows and Gaussian thermostats on manifolds of negative curvature

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a class of flows which includes both magnetic flows and Gaussian thermostats of external fields. We give sufficient conditions for such flows on manifolds of negative sectional curvature to be Anosov.
Słowa kluczowe
Twórcy
  • Department of Mathematics, University of Arizona, Tucson, AZ 85721, U.S.A. E-mail: maciejw@math.arizona.edu
Bibliografia
  • [A-S] D. V. Anosov and Ya. G. Sinai, Certain smooth ergodic systems, Russian Math. Surveys 22 (1967), 103-167.
  • [B-C-P] F. Bonetto, E. G. D. Cohen and C. Pugh, On the validity of the conjugate pairing rule for Lyapunov exponents, J. Statist. Phys. 92 (1998), 587-627.
  • [B-G-M] F. Bonetto, G. Gentile and V. Mastropietro, Electric fields on a surface of constant negative curvature, Ergodic Theory Dynam. Systems, to appear.
  • [D-M] C. P. Dettmann and G. P. Morriss, Proof of Lyapunov exponent pairing for systems at constant kinetic energy, Phys. Rev. E 53 (1996), R5541-5544.
  • [E-C-M] D. J. Evans, E. G. D. Cohen and G. P. Morriss, Viscosity of a simple fluid from its maximal Lyapunov exponents, Phys. Rev. A 42 (1990), 5990-5997.
  • [Go] N. Gouda, Magnetic flows of Anosov type, Tôhoku Math. J. 49 (1997), 165-183.
  • [Gr] S. Grognet, Flots magnétiques en courbure négative, Ergodic Theory Dynam. Systems 19 (1999), 413-436.
  • [H] W. G. Hoover, Molecular Dynamics, Lecture Notes in Physics 258, Springer, 1986.
  • [K-B] A. Katok (in collaboration with K. Burns), Infinitesimal Lyapunov functions, invariant cone families and stochastic properties of smooth dynamical systems, Ergodic Theory Dynam. Systems 14 (1994), 757-786.
  • [K-H] A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge Univ. Press, 1995.
  • [L-Y] F. Ledrappier and L.-S. Young, The metric entropy of diffeomorphisms: I. Characterization of measures satisfying Pesin's formula, II. Relations between entropy, exponents and dimension, Ann. of Math. 122 (1985), 509-539, 540-574.
  • [L] J. Lewowicz, Lyapunov functions and topological stability, J. Differential Equations 38 (1980), 192-209.
  • [P-P] G. P. Paternain and M. Paternain, Anosov geodesic flows and twisted symplectic structures, in: Dynamical Systems (Montevideo, 1995), Pitman Res. Notes Math. 362, Longman, 1996, 132-145.
  • [R] D. Ruelle, Positivity of entropy production in nonequilibrium statistical mechanics, J. Statist. Phys. 85 (1996), 1-23.
  • [V] I. Vaisman, Locally conformal symplectic manifolds, Internat. J. Math. Math. Sci. 8 (1985), 521-536.
  • [W] M. P. Wojtkowski, Systems of classical interacting particles with nonvanishing Lyapunov exponents, in: Lecture Notes in Math. 1486, Springer, 1991, 243-262.
  • [W-L] M. P. Wojtkowski and C. Liverani, Conformally symplectic dynamics and symmetry of the Lyapunov spectrum, Comm. Math. Phys. 194 (1998), 47-60.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv163i2p177bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.